# SDR UIEA2016071400584

- Difficulty date: July 14, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,868 hours, 23,093 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: AC9780F
- Condition: Damaged
- Location: Rt Engine Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT WALK AROUND,  FOUND RT ENG IDG FILTER DP BUTTOM POPPED.  REPLACED THE FILTER IAW MM 24-11-02.
